# SDR ABXA20140530232

- Difficulty date: May 30, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142VB116
- Aircraft time: 61,007 hours, 47,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146T5000120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED INTERCOSTAL ON EITHER END BETWEEN FLOORBEAM UPPER CHORDS STATION 1329 & 1351 RT AFT BILGE AREA.  R & R CORRODED INTERCOSTAL FS 1329 - 1351 AT RT AFT BILGE IAW SRM 51-40-02.  CORRODED, PN 1146T5000-120, PART NAME SUPPORT FLOOR, SN NSN, FS & BS LOC 1329 - 1351.  ACFT WAS GNDED.
